Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Wanted to delay periods, taken deviry medication, periods still came with heavy flow. Cause of concern?

Hello Doctor, I have been asked by my gyne to take deviry tablet once a day to postpone my periods as i was going out of station. My period are regular, was suppose to start on 2nd or 3rd of this month. Doctor asked my take Deviry from 29th april till i want to postpone my periods.But My period started on 3rd inspite of taking the tablet, the flow is little heavy. Hope everything is fine.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Sari,

Welcome here on hcm.

I suggest you to visit your gyne doc immediately

Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor